Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How To Prevent Loss Of Appetite When You Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...is going on to understand how HIV behaves in the gut and how to develop drugs to target HIV there. HIV Medications When you start a new drug, you may experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your gut gets used to the medicine. HIV-Related...
Ask the Experts

Having fever and loss of appetite now..am i down with HIV? Please help! Worried sick...

Dear Dr. Frascino,I'm worried sick about the condition that i am in right now. I hope this question has never been asked before (i did a search but couldnt find something close to it).About roughly a month ago i had protected sex with 2 prostitutes....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, Read more »

M2M oral sex - Anxiety/HIV+

I have spent at least an hour reading questions on your site, but wanted to write and ask a question.On February 28th I was exposed to HIV. I had oral sex with a man who showed me paperwork that he was HIV negative. I allowed him to ejaculate into...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...comments:1.Whether someone "showed me paperwork" or even had a lie detector strapped to his Mr. Happy, I would not believe his claim to be HIV negative. We must assume all our sexual partners are HIV infected and take all the necessary... Read more »

Losing appetite

I have been on HIV medication since 2004, my biggest problem since I started medication is loss of appetite. I try as much as possible to force myself to eat but I end up having nausea, then I am forced to stop eating in the middle of the meal. The...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
If you are having nausea, I would try the following:1- Drink ginger tea twice a day2- Talk to your doctor about medications like Zofran that work very well at preventing nausea3- Eat smaller meals during the day rather than 3 bigger ones4- Breathe... Read more »

Scared!

Dear doctor,I am an extremely paranoid 19-year-old from New York City. I had my first sexual encounter in December 2007 with an airline attendant (male) that only involved unprotected oral sex (he gave me) and the tips of our penises touched each...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, Read more »
Articles
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

...the arms and legs), dizziness, fast or irregular heartbeat, yellowing of skin, dark-colored urine, light-colored stools, or loss of appetite. Individuals should tell a doctor if they have any of these side effects. Some side effects may not be... Read more »
AIDSinfo

An Overview of Norvir (Ritonavir)

...prickling sensation in the hands and feet, stomach pain, diarrhea, constipation, indigestion, flatulence, nausea, vomiting, loss of appetite, change in sense of taste, headache, dizziness, drowsiness, insomnia, fever, throat irritation, abnormal... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...with continued use of the medicine. Less serious side effects of this medicine include cough; diarrhea; dizziness; headache; loss of appetite; mild stomach cramps or pain; or trouble sleeping. Individuals should tell a doctor if these side... Read more »
Connect With Others

my g-f has hiv-aids dont know what to do

Posted by Anonymous, 10 Replies
...hello my girl friend has full blown aids with a 't'cell count of 30 or so cells and has been in the care of doctors for a week now shes been on all the med's including Read more »

Whats the point

Posted by Anonymous, 2 Replies
in making fun of someone so paranoid ? instead of singing just give him a nice long answer and tell me whats the point of the song and what its about ? Read more »

Confusion & Conflict when it comes to HIV and AIDS

Posted by bradford, 1 Reply
...enabled assistance and improvement in many ways: diarrhea, nausea, neuropathy, irritated skin and rashes, wasting, fatigue, loss of appetite, immune suppression and successfully boosting the immune system, reducing side effects of the drugs and... Read more »

LOss of appetite

Posted by Anonymous, 3 Replies
...I have an extreme loss of appetite but my counts are good. I HAve no energy and am depressed! Any suggestions? Thanks! Read more »